Startseite UB

On the Extrapolation of Perturbation Series

Homeier, H. H. H. (2000) On the Extrapolation of Perturbation Series. Acta Applicandae Mathematicae 61 (1/3), pp. 133-147.

Full text not available from this repository.


Export bibliographical data

Item Type:Article
Date:2000
Additional information (public):Proceedings of the International Conference on Rational Approximation (ICRA99), Antwerpen, Belgium, 1999, A. Cuyt (Ed.)
Institutions:Chemistry and Pharmacy > Institut für Physikalische und Theoretische Chemie
Subjects:500 Science > 500 Natural sciences & mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Dr Herbert Homeier
Deposited On:22 Feb 2011 09:42
Last Modified:22 Feb 2011 09:42
Item ID:19815
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact